# SDR ZW0A0205202

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 33,041 hours, 4,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND MAINTENANCE, EGRESS LIGHT AT SEAT 33B INOP.  REPAIRED INTERFACE CORD, OPS-CK ASSURED NORMAL PERFORMANCE.
